# SDR 01FDEA00216

- Difficulty date: March 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) ON SKIN UNDER LEVELING COMPOUND BS 684 O/B OF STR 27R.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-30-3 FIG 3.
